UVB-sensitive solar urticaria possibly associated with terbinafine

Sandy Kuo, Raja K Sivamani

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Solar urticaria is an uncommon condition characterized by erythema and whealing shortly after exposure to ultraviolet (UV) and/or visible light. We report a 25-year-old woman with an erythematous, edematous, pruritic reaction minutes after sun exposure while she was taking terbinafine for onychomycosis. Phototesting revealed a UVB-sensitive urticarial reaction, confirming the diagnosis of solar urticaria. This report describes the first patient with possible terbinafine-associated solar urticaria.

Original languageEnglish (US)
JournalDermatology Online Journal
Volume20
Issue number3
StatePublished - 2014

    Fingerprint

Keywords

  • Drug-associated
  • Review
  • Solar urticaria
  • Terbinafine
  • UVB

ASJC Scopus subject areas

  • Dermatology

Cite this